U.S. doctors online nowAsk doctors free
Yazoo City, MS
A 20-year-old male asked:

I'm currently on the accutane, and one day i woke up with rashes on my face and both arms. did accutane cause rashes? if yes, how do i get rid of it?

1 doctor answer1 doctor weighed in
Dr. Sean Darcy
Aesthetic Medicine 20 years experience
It is a side effect: Your rash can be caused by acutane. It is important that you avoid irritants such as sun during this time and stay moisturized. You should also show your rash to your current prescribing doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.